# SDR DALA2022090605940

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 70,563 hours, 28,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9050276) DURING INSPECTION FOUND AFT LT DOOR EMERGENCY LIGHT SIGNS INOP. R/R LT DOOR EMERGENCY BATT PACK ASSY IAW B737 AMM 33-51.
